MathSciNet Relay Station
MathSciNet bibliographic data
MR687644 43A22
Szwarc, Ryszard Convolution operators of weak type $(2,\,2)$ which are not of strong type $(2,\,2)$. Proc. Amer. Math. Soc. 87 (1983), no. 4, 695–698.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement